delivery truck icon Free Delivery Over €40
clicking icon Free Click & Collect
star icon Earn Points
0

Anti-Hist Allergy Oral Solution 200ml

Anti-Hist Allergy Oral Solution 200ml

Price:

13.40

Purchase this product now and earn 13 Points!

Description

Anti-Hist Allergy Oral Solution is used to treat adults and children aged 2 years and over who have hay fever (seasonal allergic rhinitis), year round allergies such as dust or pet allergies (perennial allergic rhinitis) and urticaria (swelling, redness and itchiness of the skin). The active ingredient is Cetirizine, an antihistamine which works to quickly relieve the unpleasant symptoms and discomfort associated with these conditions, such as sneezing, irritated, a runny and blocked up nose, itchy, red, watering eyes and skin rashes.

DIRECTIONS: Take this medicine by mouth .Do not take for longer than 3 days. Anti-Hist Allergy oral solution is not suitable for children under 2 years of age.

Children aged 2 to 6 years: 2.5mg twice daily as 2.5ml oral solution (a half-measuring spoon) twice daily.
Children aged 6 to 12 years: 5mg twice daily as 5ml (one full measuring spoon) twice daily.
Adults and adolescents over 12 years of age: 10mg once daily as 10ml oral solution (2 full measuring spoons) once daily.

IMPORTANT INFORMATION ABOUT ANTI-HIST ALLERGY ORAL SOLUTION:

  • Please consult your doctor or pharmacist before use if you are pregnant, breastfeeding, taking any other prescription medications, regular medicines or receiving regular treatment.
  • Please read the enclosed leaflet carefully.
  • Do not exceed the stated dose, immediate medical advice should be sought in the event of an overdose.
  • Does not cause drowsiness in the majority of people but care should be taken when driving or operating machinery. Please be careful if you drink alcohol during use of this medicine, as it may increase the effects of alcohol.
  • Like all medicines, Anti-Hist can cause side effects, although not everybody gets them. If you think you have any side effects or symptoms, stop using this medicine immediately and see a doctor as soon as possible.
  • If you are scheduled for allergy testing, ask your doctor if you should stop taking Anti-Hist for several days before testing. This medicine may affect your allergy test results.
  • ALWAYS keep out of reach and sight of children.

DO NOT USE:

  • If you are allergic to cetirizine dihydrochloride or any of the other ingredients or to hydroxyzine or piperazine derivatives (closely related active substances of other medicines)
  • If you have a severe kidney problems.
  • Anti-Hist should not be taken during pregnancy or when breast feeding unless your doctor considers it essential.
  • If you are taking other medicines containing antihistamines, including products for the relief of coughs and colds.

INGREDIENTS: Contains Cetirizine Dihydrochloride 10mg per 10ml
Other ingredients are: methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), sorbitol solution at 70% (non-crystallising) (E420), glycerol, trisodium citrate (sodium citrate), citric acid, propylene glycol, monoammonium glycyrrhizinate, purified water, pineapple No.1 (012080) flavour and Juicy Orange (SC406296) flavour.

​​Read the patient information leaflet here!

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

{ Other Products }

You May Also Like

You may also like…

online support
24/7 online support

Call us for any order or delivery

wallet
Save up to 30%

Get offer for every day

free shipping
Free Shipping

Order over €40.

{ New Articles }

Parenting & Healthcare Advice

Healthcare with Heart